# SDR CALA2025091708986

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 64,233 hours, 23,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 12-21 ABC AND LT FWD EXTERIOR EMERGENCY EXIT DOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT SEAT 10 ABC, DADO PANEL LOCATION IAW AMM 33-51-06-960-805, ALL THE LIGHTS AND SIGNS CONNECTED TO THE BATTERY PACK COME ON.
